On Nie-Tan operator and type-reduction of interval type-2 fuzzy sets

Li, Jiawei, John, Robert, Coupland, Simon and Kendall, Graham (2018) On Nie-Tan operator and type-reduction of interval type-2 fuzzy sets. IEEE Transactions on Fuzzy Systems, 26 (2). pp. 1036-1039. ISSN 1941-0034

Full text not available from this repository.


Type-reduction of type-2 fuzzy sets is considered to be a defuzzification bottleneck because of the computational complexity involved in the process of type-reduction. In this research, we prove that the closed-form Nie-Tan operator, which outputs the average of the upper and lower bounds of the footprint of uncertainty, is actually an accurate method for defuzzifing interval type-2 fuzzy sets.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/929835
Additional Information: c) 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
Keywords: Interval Type-2 fuzzy sets, type-reduction, defuzzification, Nie-Tan operator
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Computer Science
Identification Number: https://doi.org/10.1109/TFUZZ.2017.2666842
Depositing User: Eprints, Support
Date Deposited: 20 Jan 2017 13:49
Last Modified: 04 May 2020 19:34
URI: https://eprints.nottingham.ac.uk/id/eprint/39982

Actions (Archive Staff Only)

Edit View Edit View